# SDR SWAA2023072559811

- Difficulty date: June 15, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2023 394560<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:B20189515;DUE DATE:19-DEC-23.;[02] TOOL USED RADIOMETER PHOTOMETER P/N XRP-3000 S/N 1753759 DUE DATE 14-OCT-23.;[03] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC5975 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED.
